| Model Number |
CNW0T4 |
| Medical Device Problem Codes |
Defective Component (2292); Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A hcp reported that following an intraocular lens (iol) implant procedure, the patient had uncorrected vision was 20/40 with refraction -1.00+1.50x25 is 20/25.Additional information received from the surgeon and stated that, surgeon did not thought it is an unexpected outcome , however iol needs to be rotated.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received from the surgeon and stated that, surgeon replied stating they went back to operation room to rotate lens, but was not successful due to one of the haptics was very adherent to the capsular bag.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.10.The product investigation could not identify a root cause for the reported complaint.The product remains in the patient's eye.No further information has been provided at this time.The file will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).